# SDR 2005FA0000645

- Difficulty date: April 29, 2005
- Submitted: May 5, 2005
- Operation: General aviation
- Make and model: Boeing 777*
- Engine: Ge GE9090B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: 117M62G05
- Part serial: FRZR0002
- Condition: Debonded
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART WAS PREVIOUSLY REPAIRED.  REP REQUIRES USE OF BRAZE AMS 4777 OR SUITABLE TAPE ALTERNATIVE, USED TAPE SPEZ AMS 4779F, WITH OVEN TEMP 1050 DEGREES C.  AMS 4779F DOES NOT MELT UNTIL 1068 DEGREES C.  HONEYCOMB BECAME DISBONDED AND LIBERATED CAUSLING HPT 1 BLADE OVERHEAT DISTRESS.  BRAZE JOINT FAILED WITHIN 300 CYCLES.
